Some Topological Properties in M-Fuzzy Metric Space

Thaneswor Bhandari1 and Narayan Parasad Pahari2

1Department of Mathematics, Tribhuvan University, Butwal Multiple Campus, Butwal, Nepal.
2Central Department of Mathematics, Institute of Science and Technology, Tribhuvan University, Kathmandu, Nepal.

Abstract: This paper concerns our sustained efforts for introduction of $M$-fuzzy metric spaces and study their basic topological properties. As an application of this concept, we prove some convergences and continuous properties related on $M$-fuzzy metric spaces and introduce some related examples in support of our results.
Keywords: $M$-Fuzzy metric space, $D$-metric space, continuous t-norm, convergence.

Cite this article as: Thaneswor Bhandari and Narayan Parasad Pahari, Some Topological Properties in M-Fuzzy Metric Space, Int. J. Math. And Appl., vol. 9, no. 2, 2021, pp. 63-68.

  1. B. C. Dhang, Generalised metric spaces and mappings with fixed point, Bull. Calcutta Math. Sos., 84(4)(1992), 329-336.
  2. A. George and P. Veeramani, On some results on fuzzy metric space, Fuzzy Sets Syst, 64(1994), 395-404.
  3. V. Gregori and A. Sapena, On fixed point theoremin fuzzy metric spaces, Fuzzy Sets and Sys, 125(2002), 245-252.
  4. I. Kramosil and J. Michalek, Fuzzy metric and statical metric spaces, Kybernetica, 11(1975), 326-334.
  5. D. Mihet, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets Sys, 144(2004), 431-439.
  6. B. E. Rhoades, A fixed point theorem for generalised metric spaces, Int. J. Math. Math. Sci., 19(1996), 145-153.
  7. R. Saadait and J. H. Park, On the intuitionistic fuzzy topological spaces, Choas, Solitons and Fractals, 27(2006), 331-344.
  8. B. Schweizer, H. Sherwood and R. M. Tardiff, Contractions on PM-space examples and counterexamples, Stochastica, 1(1988), 5-17.
  9. B. Sing and R. K. Sharma, Common fifed points via compatible maps in $D$-metric spaces, Rad. Mat., 11(2002), 145-153.
  10. L. A. Zadesh, Fuzzy sets, Inform and Control, 8(1965), 407-422.